# SDR CA000203008

- Difficulty date: January 22, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- Aircraft time: 12,061 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE LANDING GEAR WAS SELECTED DOWN THE LANDING GEAR GREEN (DOWN AND LOCKED) LIGHTS FAILED TO ILLUMINATE. THE AIRCRAFT LANDED SAFELY. MAINTENANCE  FOUND THE L/H UPLOCK SWITCH HAD BEEN DAMAGED BY CONTACT WITH A CLAMP ON THE LANDING GEAR LEG, CAUSING A SHORT AND THE GEAR WARNING CIRCUIT BREAKER TO POP. THE SUBMITTER DETERMINED THAT THE SWITCH HAD BEEN INSTALLED INCORRECTLY.
